| Catalog Number |
02.12.0410FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
07/30/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in reporting instability 2 years and 1 month after the primary.The surgeon upsized the poly and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 23-aug-2024.Lot 2116902: (b)(4) items manufactured and released on 20-jan-2022.Expiration date: 2027-01-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.